Abrupt and smooth separation of free boundaries in flow problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 12 (1985) no. 1, p. 137-172
@article{ASNSP_1985_4_12_1_137_0,
     author = {Alt, Hans Wilhelm and Caffarelli, Luis and Friedman, Avner},
     title = {Abrupt and smooth separation of free boundaries in flow problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {1},
     year = {1985},
     pages = {137-172},
     zbl = {0608.35079},
     mrnumber = {818805},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_1_137_0}
}
Alt, Hans Wilhelm; Caffarelli, Luis A.; Friedman, Avner. Abrupt and smooth separation of free boundaries in flow problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 12 (1985) no. 1, pp. 137-172. http://www.numdam.org/item/ASNSP_1985_4_12_1_137_0/

[1] H.W. Alt - L.A. Caffarelli, Existence and regularity for a minimum problem with free boundary, J. Reine Angew. Math., 405 (1981), pp. 105-144. | MR 618549 | Zbl 0449.35105

[2] H.W. Alt - L.A. Caffarelli - A. Friedman, Axially symmetric jet flows, Arch. Rational Mech. Anal., 84 (1983), pp. 97-149. | MR 682265 | Zbl 0515.76017

[3] H.W. Alt - L.A. Caffarelli - A. Friedman, Asymmetric jet flows, Comm. Pure Appl. Math., 35 (1982), pp. 29-68. | MR 637494 | Zbl 0515.76018

[4] H.W. Alt - L.A. Caffarelli - A. Friedman, Jet flows with gravity, J. Reine Angew. Math., 334 (1982), pp. 58-103, | MR 647374 | Zbl 0561.76022

[5] H.W. Alt - L.A. Caffarelli - A. Friedman, A free boundary problem for quasi-linear elliptic equations, Ann. Scuola Norm. Sup. Pisa, 14 (5) (1984), pp. 1-44. | Numdam | MR 752578 | Zbl 0554.35129

[6] H.W. Alt - L.A. Caffarelli - A. Friedman, Compressible flows of jets and cavities, J. Differential Equations, 56 (1985), pp. 82-141. | MR 772122 | Zbl 0614.76074

[7] H.W. Alt - G. Gilardi, The behavior of the free boundary for the dam problem, Ann. Scuola Norm. Sup. Pisa, 9 (5) (1981), pp. 571-626. | Numdam | MR 693780 | Zbl 0521.76092

[8] A.H. Armstrong, Abrupt and smooth separation in plane and axisymmetric cavity flows, Armament Research Establishment, Memo. 22/53, Ministry of Supply, England, 1953.

[9] L. Bers - F. John - M. Schechter, Partial Differential Equations, Interscience Publishers, New York, 1964. | MR 163043 | Zbl 0126.00207

[10] G. Birkhoff - E.H. Zarantonello, Jets, Wakes and Cavities, Academic Press, New York, 1957. | MR 88230 | Zbl 0077.18703

[11] D.S. Carter, Local behavior of plane gravity flows at the confluence of free boundaries and analytic fixed boundaries, J. Math. and Mech., 40 (1961), pp. 441-449. | MR 129241 | Zbl 0096.42101

[12] A. Friedman, Partial Differential Equations, Holt. Reinhart & Winston, New York, 1969. (Reprinted by Krieger, 1976.) | MR 445088 | Zbl 0224.35002

[13] A. Friedman, Variational Principles and Free Boundary Problems, Wiley & Sons, New York, 1982. | MR 679313 | Zbl 0564.49002

[14] A. Friedman, Axially symmetric cavities in rotational flows, Comm. in Partial Differential Equations, 8 (1983), pp. 949-997. | MR 702728 | Zbl 0526.35029

[15] A. Friedman - R. Jensen, Convexity of the free boundary in the Stefan problem and in the dam problem, Arch. Rat. Mech. Anal., 67 (1978), pp. 1-24. | MR 473315 | Zbl 0375.35028

[16] D. Gilbarg, Sets and Cavities, in Handbuch der Physiks, vol. 9, Springer-Verlag, New York, 1960. | MR 119655

[17] N. Meyers, An expansion about infinity of solutions of linear elliptic equations, J. Math. and Mech., 42 (1963), pp. 247-264. | MR 149072 | Zbl 0121.32202

[18] A. Pazy, Asymptotic expansions of solutions of ordinary differential equation in Hilbert space, Arch. Rational Mech. Anal., 24 (1967), pp. 193-218. | MR 209618 | Zbl 0147.12303